Doctor insights on:
Can I Take Tablets For Thrush Right After I Am On Antibiotics
Oral thrush or oral candidiasis is a yeast infection of the mouth. White plaques are present on the inner side of cheeks of the mouth. The tongue may also have a white coat. Treatment is by antifungal liquid, tablets or troches. Thrush can occur when the normal flora of the mouth is disturbed such as during antibiotics, oral ...Read more
See your dentist: They will be able to assess whether you have thrush or not and give you a prescription for Nystatin or diflucan (fluconazole). If you cannot do that, try using warm saltwater rinses 3 times a day for every day you are on the medication and a week after. Gentian violet has also be recommended as a home treatment for oral thrush but it is poisonous so do not use. ...Read moreSee 1 more doctor answer
What steps do I take after misuse of 3 antibiotics? The second one I didn't finish, and I've had oral thrush for approx 2 months.
I was taking antibiotic for vaginosos, now I have what I believe thrush, I could be expecting, what can I take to help with this?
Nystatin: Nystatin swish and swallow is usually used for thrush. Since you may be pregnant, go get tested to confirm. Get a pregnancy test and a thrush/fungal throat swab. Nystatin is category C for pregnancy, which means some birth defects have been seen in animal studies but it has not been studied in pregnant human patients. So you'd need your doctors clearance to use it. ...Read more
I have been prescribed an antibiotic that always causes me thrush. Can i take thrush medication as a precaution or do I have to wait for symptoms?
Antibiotics ; thrush: You know that when you take this antibiotic you always get thrush. Mention this to your doctor next time to see if a different antibiotic would be acceptable. If not, then request something for the thrush that your experience tells you will occur. Oral troches of Clotrimazole or a Nystatin gargle are options, and are not unreasonable to start immediately as a preventative. ...Read moreSee 1 more doctor answer
I have thrush from antibiotics. I use a urinary sheath. Any advice on reducing the burning. Have taken Fluconzole pill and use cream, but I'm in agony?
Azole resistant?: Most yeast infections (thrush) are caused by Candida albicans, but 10-15% are due to C glabrata, which is often resistant to fluconazole and other "azole" drugs. See your doctor to confirm the yeast diagnosis and advice about alternative treatments, such as nystatin, caspofungin, or flucytosine. Good luck. ...Read more
I just took a dose of migranal forgetting that i was on clotrimazole for thrush that i got after an antibiotic for pneumonia. Had pneumonia 3 weeks ago. The antibiotic they gave me is not one i had taken before and could not take migranal with it. Then, i
It : It is generally not recommended that Clotrimazole and Migranal (dihydroergotamine) be taken together. The combination can cause higher levels of Migranal (dihydroergotamine) in the blood and a few cases of toxicity have been reported. Luckily, no problems have been reported with the Clotrimazole lozenges though a theoretical risk exists. Symptoms of toxicity include numbness, tingling, abdominal pain, chest pain, muscle cramps and rapid pulse. If you are feeling any of these call your doctor or go to the emergency room. Good luck! ...Read more
I was given antibiotics for sinus inf. Got thrush. given tablets. got yeast inf. too. Took diflucan (fluconazole) and Monistat 1day. Still have both conditions. Y?
Sinusitis: Almost all of the time you do not need antibiotics for "sinusitis" because it's viral. However, most people that have made the effort to come to an office feel somewhat disappointed if they leave the office without an prescription for an antibiotic. Which, in you case caused, as it usually does, a subsequent "yeast infection" Next time you get a 'cold' tough it and all the things that Mom to. ...Read more
On nystatin for oral thrush. Now also have vaginal yeast infection. What can I take for the vaginal yeast infection. I was on antibiotic for 10 days?
Within a few days: Oral thrush or candidiasis can develop within a few days but the incidence is very rare in healthy patients. Patients who are suffering of debilitating systemic diseases particularly involving immune deficiency and who are wearing dentures are significantly more likely to be affected. ...Read more
IT TYPICALLY DOESN'T: But if it does, within a few days. ...Read more
The last time i was on antibiotics i got thrush will this happen again in the future when given antibiotics?
Been sick since halloween have had oral thrush 3 times now. First not sure cause of second was on antibiotic this time not on antibiotic.
Diabetes: if you are overweight or obese or have family history of diabetes,please check ur self for diabetes.if not,then check of any underlying immune deficiency.you can still get thrush from the second time to third time if you did not use any nystatin for the second attack.see a doctor if this keeps continuing. ...Read more
- Talk to a doctor live online for free
- Right after taking a tetracycline antibiotic can i take a antiacid
- Can i take vitamins if i am taking antibiotics?
- I am pregnant can i take m2 tone tablets during pregnancy
- Ask a doctor a question free online
- Can i take the antibiotic cipro if i am in my first trimester of pregnancy?
- Can i take antibiotics?
- Can i take multivitamin tablets with femilon tablet?
- Can i take probiotics after finishing my antibiotics?
- Talk to a dermatologist online